# SDR R61A201511170834

- Difficulty date: October 8, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85327051
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND SMALL GOUGE ON LOWER CENTER FUSELAGE NEAR BS X1.00 BETWEEN STR 33 TO 32P.   MAINTENANCE BLENDED PANEL 85327051 IAW RD 8/4-53-7136. REF WORK PACKET CO VP-034491-2015, WO VP-034491-N, OP-426.
